Ask an expert
Question

17 Feb 2004

what pill should i use ?
I get high blood pressure from triphasil. What other better pill can I use ?? The injection makes me fat.
Answer 365 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should not take any Pills if they cause high blood pressure. You could have an IUCD inserted.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9442 votes
No
68% - 20054 votes
Vote